# SDR SWAA991999

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22900
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD ENTRY DOOR EVACUATION SLIDE PRESSURE INDICATOR LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
